# SDR SWAA2021063080307

- Difficulty date: June 6, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP AT BS 767+6 HAS EXFOLIATION AND SPOTS OF CORROSION ALONG ITS LENGTH. ; / [01] CORROSION WAS OUT OF LIMITS NOT WORKABLE IAW B737-7 SRM 51-10-02-0G-0; [02] RECEIVED NEW STRAP PART # 146A9401-4 TO BE INSTALLED ON ITEM # TTG8Q0049VD2; [03] PARTS TRANSACTION.; [04] RECEIVED NEW STRAP PART # 146A9401-4 TO BE INSTALLED ON ITEM # TTG8Q0049VD2 VERIFIED.
